# SDR SIMA3225

- Difficulty date: November 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5353 - FLOOR PROXIMITY EMERGENCY PATH LIGHTS 64AB, 4AB ARE INOPERATIVE.  REMOVED AND REPLACED BULBS AT 6AB AND 4AB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
